Research interests

Markov processes, combinatorial optimisation, NP-complete problems, complex differential geometry, Cauchy-Riemann manifolds, affinely homogeneous manifolds.

Supervisory interests

  • Combinatorial optimisation
  • Complex differential geometry
  • Complexity theory
  • CR-manifolds and transformation groups
  • Mutual conversion of NP-complete problems

RHD research supervision

Current

Associate supervisor : Hilbert spaces, scattering operator theory, spectral shift function (1) ;

Publications

  • Eastwood, M.G. and Ejov, V.V. (2004). Classifying the homogeneous hypersurfaces in a homogeneous space. In François Norguet & Salomon Ofman, ed. Géométrie complexe II : Art contemporains dans les mathématiques et la physique. Paris, France: Hermann Éditeurs des Sciences et des Arts, pp. 96-104.
  • Borkar, V., Ejov, V., Filar, J.A. and Nguyen, G. (2012). Hamiltonian Cycle Problem and Markov Chains. New York, USA: Springer.
    [Web Link]
  • Slattery, A., Blanch, A., Ejov, V., Quinton, J. and Gibson, C.T. (2014). Spring constant calibration for the next-generation of fast-scanning atomic force microscope cantilevers. 4th International Conference on Nanoscience and Nanotechnology, ICONN 2014, Adelaide (2014)
  • Loukianov, A. and Ejov, V. (2012). On from what follows what and command control in a tennis point played. In Proceedings of International Conference on Information and Computing Science, ICIC. Danvers, USA: The Institute of Electrical and Electronics Engineers, Inc. 5th International Conference on Information and Computing Science, ICIC. Liverpool, United Kingdom. Jul 2012, pp. 3-6.
    [10.1109/ICIC.2012.34]
  • Slattery, A., Blanch, A., Ejov, V., Quinton, J. and Gibson, C.T. (2014). Spring constant calibration techniques for next-generation fast-scanning atomic force microscope cantilevers. Nanotechnology, 25 pp. 335705-1-335705-14.
  • Ejov, V. and Schmalz, G. (2014). Spherical rigid hypersurfaces in C^2. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, 33(Supplement) pp. 267-271.
    [10.1016/j.difgeo.2013.10.006]
  • Baniasadi, P., Ejov, V., Filar, J., Haythorpe, M. and Rossomakhine, S. (2014). "Deterministic "Snakes and Ladders" Heuristic for the Hamiltonian cycle problem" Mathematical Programming Computation, 6(1) pp. 55-75.
  • Baniasadi, P., Ejov, V., Filar, J., Haythorpe, M.A. and Rossomakhine, S. (2014). Deterministic "Snakes and Ladders" Heuristics for the Hamiltonian Cycle Problem. Mathematical Programming Computation, 6(1) pp. 55-75.
    [10.1007/s12532-013-0059-2]
  • Ejov, V., Kolar, M. and Schmalz, G. (2013). Normal forms and symmetries of real hypersurfaces of finite type in C^2. INDIANA UNIVERSITY MATHEMATICS JOURNAL, 62(1) pp. 1-32.
    [10.1512/iumj.2013.62.4833]
  • Beck, J., Ejov, V. and Filar, J.A. (2012). Incompetence and impact of training in bimatrix games. Automatica, 48(10) pp. 2400-2408.
    [10.1016/j.automatica.2012.06.046] [Scopus]
  • Ejov, V. and Torokhti, A. (2012). How to transform matrices U1,…,Up to matrices V1,…,Vp so that ViVjT=O if i!=? Numerical Algebra, Control and Optimization, 2(2) pp. 293-299.
    [10.3934/naco.2012.2.293]
  • Ejov, V., McLaughlin, B. and Schmalz, G. (2011). From Cartan to Tanaka: Getting Real in the Complex World. Notices of the American Mathematical Society, 58(1) pp. 20-27.
    [Web Link]
  • Ejov, V., Litvak, N., Nguyen, G.T. and Taylor, P.G. (2011). Proof of the Hamiltonicity-trace conjecture for singularly perturbed Markov chains. JOURNAL OF APPLIED PROBABILITY, 48(4) pp. 901-910.
    [10.1239/jap/1324046008]
  • Avrachenkov, K., Ejov, V. and Filar, J.A. (2010). Multivariate polynomial perturbations of algebraic equations. Journal of Mathematical Analysis and Applications, 369(1) pp. 214-221.
    [10.1016/j.jmaa.2010.02.026] [10.1016/j.jmaa.2010.02.026] [Scopus]
  • Borkar, V.S., Ejov, V. and Filar, J.A. (2009). On the Hamiltonicity Gap and Doubly Stochastic Matrices. Random Structures and Algorithms, 34(4) pp. 502-519.
    [10.1002/rsa.20237] [10.1002/rsa.20237] [Scopus]
  • Ejov, V., Shmuel, F. and Nguyen, G.T. (2009). A note on the graph's resolvent and the multifilar structure. Linear Algebra and its Applications, 431(8) pp. 1367-1379.
    [10.1016/j.laa.2009.05.019]
  • Ezhov, V., Kolár, M. and Schmalz, G. (2009). Degenerate hypersurfaces with a two-parametric family of automorphisms. Complex Variables and Elliptic Equations: An International Journal, 54(3-4) pp. 283-291.
    [10.1080/17476930902760443]
  • Howlett, P., Avrachenkov, K., Pearce, C. and Ejov, V. (2009). Inversion of analytically perturbed linear operators that are singular at the origin. Journal of Mathematical Analysis and Applications, 353(1) pp. 68-84.
    [10.1016/j.jmaa.2008.11.074]
  • Litvak, N. and Ejov, V. (2009). Markov Chains and Optimality of the Hamiltonian Cycle. Mathematics of Operations Research, 34(1) pp. 71-82.
    [10.1287/moor.1080.0351]
  • Ejov, V. and Nguyen, G.T. (2009). Consistent behavior of certain perturbed determinants induced by graphs. Linear Algebra and its Applications, 431(5-7) pp. 543-552.
    [10.1016/j.laa.2009.03.005]
  • Ejov, V., Filar, J.A., Haythorpe, M. and Nguyen, G.T. (2009). Refined MDP-Based Branch-and-Fix Algorithm for the Hamiltonian Cycle Problem. Mathematics of Operations Research, 34(3) pp. 758-768.
    [10.1287/moor.1090.0398] [10.1287/moor.1090.0398] [Scopus]
  • Beloshapka, V.K., Ezhov, V.V. and Schmalz, G. (2008). Holomorphic classification of four-dimensional surfaces in C^3. Izvestiya Mathematics, 72(3) pp. 413-427.
    [10.1070/IM2008v072n03ABEH002406]
  • Ežov, V., Schmalz, G. and Spiro, A. (2008). CR-manifolds of Codimension Two of Parabolic Type. INDIANA UNIVERSITY MATHEMATICS JOURNAL, 57(1) pp. 309-342.
    [10.1512/iumj.2008.57.3134]
  • Ejov, V., Filar, J.A., Murray, W. and Nguyen, G.T. (2008). Determinants and Longest Cycles of Graph. Siam Journal on Discrete Mathematics, 22(3) pp. 1215-1225.
    [10.1137/070693898] [10.1137/070693898] [Scopus]
  • Ezhov, V. and Schmalz, G. (2007). Elliptic CR-manifolds and shear invariant ordinary differential equations with additional symmetries. ARKIV FOR MATEMATIK, 45(2) pp. 253-268.
    [10.1007/s11512-007-0049-6]
  • Ejov, V., Filar, J.A., Lucas, S.K. and Zograf, P. (2007). Clustering of spectra and fractals of regular graphs. Journal of Mathematical Analysis and Applications, 333(1) pp. 236-246.
    [10.1016/j.jmaa.2006.09.072] [10.1016/j.jmaa.2006.09.072] [Scopus]
  • Ejov, V., Filar, J.A. and Spieksma, F.M. (2007). On regularly perturbed fundamental matrices. Journal of Mathematical Analysis and Applications, 336 pp. 18-30.
    [10.1016/j.jmaa.2007.01.107] [10.1016/j.jmaa.2007.01.107] [Scopus]
  • Beloshapka, V., Ezhov, V. and Schmalz, G. (2007). Canonical Cartan Connection and Holomorphic Invariants on Engel CR Manifolds. RUSSIAN JOURNAL OF MATHEMATICAL PHYSICS, 14(2) pp. 121-133.
    [10.1134/S106192080702001X]
  • Avrachenkov, K., Ejov, V. and Filar, J.A. (2006). On Newton's Polygons, Gröbner Bases and Series Expansions of Perturbed Polynomial Programs. Banach Center Publications, 71 pp. 29-38.
    [10.4064/bc71-0-2]
  • Ejov, V., Filar, J.A., Lucas, S.K. and Nelson, J.L. (2006). Solving the Hamiltonian Cycle problem using symbolic determinants. Taiwanese Journal of Mathematics, 10(2) pp. 327-338.
  • Ejov, V. and Filar, J.A. (2006). Gröbner bases in asymptotic analysis of perturbed polynomial programs. Mathematical Methods of Operations Research, 64(1) pp. 1-16.
    [10.1007/s00186-006-0073-5] [10.1007/s00186-006-0073-5] [Scopus]
  • Eastwood, M. and Ezhov, V. (2006). Cayley hypersurfaces. Proceedings of the Steklov Institute of Mathematics, 253(1) pp. 221-224.
    [10.1134/S0081543806020180]
  • Beloshapka, V.K., Ezhov, V.V. and Schmalz, G. (2006). Vitushkin's germ theorem for engel-type CR manifolds. Proceedings of the Steklov Institute of Mathematics, 253(1) pp. 1-7.
    [10.1134/S0081543806020015]
  • Ejov, V. and Schmalz, G. (2005). Non-linearizable CR-automorphisms, torsion-free elliptic CR-manifolds and second order ODE. Journal fur die Reine und Angewandte Mathematik, 584 pp. 215-236.
    [10.1515/crll.2005.2005.584.215]
  • Ezhov, V.V. and Isaev, A.V. (2005). On the dimension of the stability group for a Levi non-degenerate hypersurface. ILLINOIS JOURNAL OF MATHEMATICS, 49(4) pp. 1155-1169.
    [Web Link]
  • Ejov, V., Filar, J.A. and Nguyen, M. (2004). Hamiltonian Cycles and Singularly Perturbed Markov Chains. Mathematics of Operations Research, 29(1) pp. 114-131.
    [10.1287/moor.1030.0066]
  • Ejov, V., Filar, J.A. and Gondzio, J. (2004). An Interior Point Heuristic for the Hamiltonian Cycle Problem via Markov Decision Processes. Journal of Global Optimization, 29 pp. 315-334.
  • Borkar, V.S., Ejov, V. and Filar, J.A. (2004). Directed Graphs, Hamiltonicity and Doubly Stochastic Matrices. Random Structures and Algorithms, 25(4) pp. 376-395.
    [10.1002/rsa.20034]
  • Eastwood, M., Ezhov, V. and Isaev, A. (2004). Towards a Classification of Homogeneous Tube Domains in C^4. JOURNAL OF DIFFERENTIAL GEOMETRY, 68(3) pp. 553-569.
  • Ejov, V., Filar, J.A. and Thredgold, J. (2003). Geometric interpretation of Hamiltonian Cycles problem via singularly perturbed Markov decision processes. Optimization, 52(4-5) pp. 441-458.
  • Borkar, V., Ejov, V., Filar, J.A. and Nguyen, G. (2012). Hamiltonian Cycle Problem and Markov Chains. New York, USA: Springer.
    [Web Link]
  • Eastwood, M.G. and Ejov, V.V. (2004). Classifying the homogeneous hypersurfaces in a homogeneous space. In François Norguet & Salomon Ofman, ed. Géométrie complexe II : Art contemporains dans les mathématiques et la physique. Paris, France: Hermann Éditeurs des Sciences et des Arts, pp. 96-104.
  • Baniasadi, P., Ejov, V., Filar, J., Haythorpe, M. and Rossomakhine, S. (2014). "Deterministic "Snakes and Ladders" Heuristic for the Hamiltonian cycle problem" Mathematical Programming Computation, 6(1) pp. 55-75.
  • Baniasadi, P., Ejov, V., Filar, J., Haythorpe, M.A. and Rossomakhine, S. (2014). Deterministic "Snakes and Ladders" Heuristics for the Hamiltonian Cycle Problem. Mathematical Programming Computation, 6(1) pp. 55-75.
    [10.1007/s12532-013-0059-2]
  • Ejov, V. and Schmalz, G. (2014). Spherical rigid hypersurfaces in C^2. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, 33(Supplement) pp. 267-271.
    [10.1016/j.difgeo.2013.10.006]
  • Slattery, A., Blanch, A., Ejov, V., Quinton, J. and Gibson, C.T. (2014). Spring constant calibration techniques for next-generation fast-scanning atomic force microscope cantilevers. Nanotechnology, 25 pp. 335705-1-335705-14.
  • Ejov, V., Kolar, M. and Schmalz, G. (2013). Normal forms and symmetries of real hypersurfaces of finite type in C^2. INDIANA UNIVERSITY MATHEMATICS JOURNAL, 62(1) pp. 1-32.
    [10.1512/iumj.2013.62.4833]
  • Beck, J., Ejov, V. and Filar, J.A. (2012). Incompetence and impact of training in bimatrix games. Automatica, 48(10) pp. 2400-2408.
    [10.1016/j.automatica.2012.06.046] [Scopus]
  • Ejov, V. and Torokhti, A. (2012). How to transform matrices U1,…,Up to matrices V1,…,Vp so that ViVjT=O if i!=? Numerical Algebra, Control and Optimization, 2(2) pp. 293-299.
    [10.3934/naco.2012.2.293]
  • Ejov, V., McLaughlin, B. and Schmalz, G. (2011). From Cartan to Tanaka: Getting Real in the Complex World. Notices of the American Mathematical Society, 58(1) pp. 20-27.
    [Web Link]

Contact

Add to address book
Phone: +61 8 82012110
Email:
Location: Information, Science & Technology (355)
Postal address: GPO Box 2100, Adelaide 5001, South Australia
MACO login

inspiring achievement